# SDR SWAA2019031930775

- Difficulty date: March 5, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30707
- Aircraft time: 50,092 hours, 33,522 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Former
- Part number: 116A3110
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING FORMER CRACKED AT BS 500D, JUST ABOVE STR 19L.  R&R FORMER PER SRM AND DWG.
